# SDR USAA2012091100010

- Difficulty date: September 11, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N460UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25024
- Aircraft time: 57,166 hours, 37,453 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED SEAT 11C EMERGENCY LIGHT LENS MISSING.  MAINTENANCE INSTALLED EMERGENCY LIGHT LENS AT SEAT 11C.
